# SDR MALA976418

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: D49412001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR LIGHT IN HANDLE WILL NOT ILLUMINATE. MAINTENANCE REPLACED GEAR SELECTOR HANDLE CONTROL BOX. OPS CHECK GOOD, GEAR SWING CHECK GOOD.
